# SDR FDEA201507192268

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 755 hours, 13,016 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER REAR SPAR CAP, FROM STATION XORS 486 - ORS 1042, 27 LOCATIONS ARE CORRODED ON UPPER SURFACE.  ALL AREAS ARE IDENTIFIED 1 - 27.  REMOVED CORROSION & TREATED AREA IAW SRM 51-21-01 & WC 57C1501.  SEQ 439 WO 63971.
